# SDR RAIA2018091900004

- Difficulty date: September 10, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERIOR DOOR HANDLE SUPPORT BRACKET IS CRACKED. R&R THE PAX DOOR DOOR HANDLE SUPPORT BRACKET.
